# SDR COMA9660131

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flaps
- Condition: Out Of Adjust
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS HARD RIGHT WHEN FLAPS SELECTED TO 45 DEGREES.  ADJUSTED THE RT WING FLAPS TO M/M SPECIFICATIONS.  SYSTEM CHECKS SATISFACTORY.
